Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 9, Issue 1, Pages 161-174
http://dx.doi.org/10.1155/S0161171286000194

Thin circular plate uniformaly loaded over a concentric elliptic path and supported on columns

Department of Mathematics, Faculty of Science, Kuwait University, P.O. Box 5969, Kuwait

Received 29 April 1985

Copyright © 1986 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

W. A. Bassali, “Thin circular plate uniformaly loaded over a concentric elliptic path and supported on columns,” International Journal of Mathematics and Mathematical Sciences, vol. 9, no. 1, pp. 161-174, 1986. https://doi.org/10.1155/S0161171286000194.